Thyroid UK
87,432 members102,129 posts

So much uncontrollable anger

Hi All, I've just upped my dose of T3 by a 1/4 tablet...4 days ago. Feel like I'm going mental with anger.

I literally cannot stop this foul rage. Husband is having a crappy time. So are my kids.

Is it the T3??? What do I do? Drop back down? Take the extra every other day?

Nothing else has changed apart from headache and anger.

I'm currently on holiday making everyone have a miserable time! Advise so gratefully received.

9 Replies
oldestnewest

Zuzka1,

Irritation, anger and headache can be signs of overmedication. I'd go back to the previous dose. You can try increasing again in a couple of weeks but if you get the same symptoms drop the dose back again.

1 like
Reply

Thanx Clutter. Can it also cause sweating?

Reply

Zuzka,

Yes.

1 like
Reply

Thank you. Wow. It's powerful stuff hey.

1 like
Reply

I had problems with extreme rage for no reason at all. It was so bad it terrified me. Giving up gluten fixed it for me.

Reply

It's scaring me too. That's why I posted. Plus my husband is just on the brink 😢

1 like
Reply

Could it be the Entocort you are taking ? It could be boosted by the T3. Have you checked for the side effects ?

Reply

It could be I guess tho I've had no problems really at all since I started it...it's only with this higher dose things are going pear shaped.

I'm going to not take the extra 1/4 for s couple of weeks.

My husbands said today he thinks my behaviour has totally changed the last 4 days.

I'm REALLY hoping this is why because right now I'm on holiday right now and it's bad 😢

1 like
Reply

Jut thought I would let you know dropping down the 1/4 dose I've changed completely. Back to normal me and that intense anger has abated.

Phew!!

Real learn for me how strong all this really is.....

Thanx all.

2 likes
Reply

You may also like...